# SDR FDEA201107232922

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 2024T3050C
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU DOOR AFT EDGE HAS CRACK IN SKIN ON EDGE. CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 52-40-02, DET VI, FIG 101.  REMOVED DAMAGE AREA IAW SRM 51-10-02.  FABED DOUBLER IAW SRM 52-40-01, BATCH NR 2061447, PN 2024-T3.  LOCATED & DRILLED DOUBLER IAW SRM 51-40-05.  INSTALLED DOUBLER IAW SRM 51-40-02. REPAIR 5.  MAJOR REPAIR.
